Forum

Steriod treatment - Medrone

  1. Hi - Some advice/reassurance needed here. Taking the steriod Medrone 100mg 5 x days thingmabob. Only have the intravenous one at the hospital before. Quite strong I realise. Taken the first dose last night. Taste horrible and still have the taste in my mouth and its tainting everything I eat and drink lol. Doesn’t bother me though. Had a increased temp last night about bedtime (took drug at 6pm) really felt feverish, took some ibuforen. Woke up early but still feel tired with low level banging in head and slighty naueous. Just wondered anyones else’s experience and do I really have to wait 6 -8 weeks for recovery? I’ve been in relaspe this time for 3 months already. It started to get better, hence I delayed taking the drugs, but in the past 2 weeks its regressed! I didn’t even realise how worried and alone I felt until I went on another site this morning and started crying! Feel better for it now though. Better out than in… Any comments would be really welcomed xx

I had to take those for 5 days and yes, they give you a really bitter taste :frowning:

I was told to take them first thing in the morning so they didn’t interrupt my sleep but I was on quite a mega dose!

Take them with some juice or something and that might help with the taste :slight_smile:

Good luck

Sonia x

Hello kittybemine I took them a few weeks ago for a relapse. They made me feel lousy for about two weeks (feverish, itchy skin, headaches) but then hey kicked in and I can’t believe how much better I feel. I’ve been back at work full time for a week and feel better than I have in about 9 months. Hope you don’t have too long with the side effects.

Hi thank you for sharing your comments I am very interested in reading about your treatment I’m having a relapse myself and off to see my GP tonight I’ve never had any treatment before hope all stays well. Linda